Posted 18 January 2015 - 07:45 PM
I tend to get more bruises when I'm taking Curcumin. My accupuncturist has prescribed it to me at the moment to try and help with some hip pain.
Posted 19 January 2015 - 12:31 AM
How do you feel after acupuncture, I'm thinking of trying it. These last 2 years not knowing what was wrong with Ron,and his collapse dec 1 and waiting for 30 days not knowing whether he was going to make it, and now I have to take care of everything he can't drive or exert himself in anyway yet,we see a cardiologist Tuesday hopefully I'll get more info from him.
I'm really starting to have a hard time just coping with anything. The brain fog is always there but this is worse I feel like I'm going into overload I have to get a grip on things, I heard that acupuncture can help you help yourself to calm down. Do you think it's worth a try?
Posted 19 January 2015 - 07:38 PM
I tried acupuncture many years ago for various ailments, and it made no difference. Except when the acupuncturist guy forgot to remove a few needles. Yipe!
Dx: Sudden severe anemia detected 07/2011, followed by WBC spike. CML Dx 02/2012.
Rx: 03/2012-Gleevec400. Reduced 02/2013 to Gleevec300 due to side effects (low blood counts).
Response: PCR-Und within 7 mo. on G400. Maintained MMR4-MMR4.5 on G300. PCR-Und since 02/2016.
Posted 20 January 2015 - 01:01 AM
Not sure about the calming down side of it, I use it for muscle pain issues. You might try to get a massage once a week, can help relax you.
Posted 20 January 2015 - 09:22 AM
Listen to Gerry....Get a massage! I get one monthly and it helps tremendously. Also, try to get to a yoga/meditation class. Works wonders! If none of that works....try it all after a few glasses of wine!
Posted 21 January 2015 - 07:52 AM
Posted 22 February 2015 - 05:42 PM
The article is very old and does not mention TKI drugs since they were just being introduced at that time. So it is outdated.
Personally I am not a fan, but I am not anti-curcumin as such. Scuba is a big fan. Whether it helps with CML is debatable. It has some side effects such as acting as a blood thinner, so platelets do not function as well, and Gerry mentioned bruising. Others have mentioned similar issues. It also must be taken in large quantity and in a specific form to get taken into the bloodstream.
You might want to read some older posts on the issue:
Posted 22 February 2015 - 09:43 PM
Posted 23 February 2015 - 01:42 PM
I'm assuming the "pepper" is bioperine. Bioperine is a dasatinib inducer; that may be why you are getting the rash. Rash is a side effect of Sprycel. Taking an inducer can have the same effect as taking a higher dose. I have questioned how much benefit I get from curcumin vs. the bioperine. Currently I am not taking it as the curcumin was starting to cause some GI issues for me.
There is a new Curcumin on the market called MetaCurcumin. They claim it is 277 times more bioavailable than plain Curcumin.
It is marketed by RevGenetics. I haven't tried it, but am thinking about it since I seek higher bioavailability of Curcumin so I don't have to take my 8 grams of C3 (with bioperine) every day. The one advantage of MetaCurcumin may be that it has zero bioperine.
I'd like to see more research on MetaCurcumin.
Diagnosed 11 May 2011 (100% FiSH, 155% PCR)
with b2a2 BCR-ABL fusion transcript coding for the 210kDa BCR-ABL protein
Sprycel: 20 mg per day - taken at lights out with Quercetin and/or Magnesium Taurate
6-8 grams Curcumin C3 complex.
2015 PCR: < 0.01% (M.D. Anderson scale)
2016 PCR: < 0.01% (M.D. Anderson scale)
March 2017 PCR: 0.01% (M.D. Anderson scale)
June 2017 PCR: "undetected"
September 2017 PCR: "undetected"
Posted 13 March 2015 - 10:15 AM
This Metacurcumin that you referenced by RevGenetics, did you order it yet??
This is the one I recently purchased, I find it "easier" obviously but would like to see what you think.
Also tagged with one or more of these keywords: suplements, turmeric, inflamation
1 user(s) are reading this topic
0 members, 1 guests, 0 anonymous users